MAUDE Adverse Event Report: Alcon Grieshaber AG GRIESHABER Advanced DSP Tip Scissors; Scissors, Ophthalmic

Alcon Grieshaber AG GRIESHABER Advanced DSP Tip Scissors; Scissors, Ophthalmic
Catalog Number 725.52P
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
GRIESHABER Advanced DSP Tip Scissors
Common Device Name
Scissors, Ophthalmic
Manufacturer (Section D)
Alcon Grieshaber AG
winkelriedstrasse 52
schaffhausen 8203
SZ  8203
Manufacturer (Section G)
Alcon Grieshaber AG
winkelriedstrasse 52
schaffhausen 8203
SZ   8203
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50372803
Report Number3003398873-2026-00176
Device Sequence Number15946238
Product Code HNF
UDI-Device Identifier07612717071070
UDI-Public(01)07612717071070(17)281031(11)251124(10)17TXD0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number725.52P
Device Lot Number17TXD0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured11/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown